# SDR DALA2017073105798

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN CABIN AFT PRESSURE BULKHEAD INTERCOSTAL CORRODED AT RBL 28. MAINTENANCE REPLACED INTERCOSTAL IAW DWG 148A092.
